# SDR AALA202404267817

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N400AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8647
- Aircraft time: 17,146 hours, 4,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND LH EMERGENCY EXIT DOOR DAMPER IN THE LOWERRED RANGE OF THE REGULATOR GAGE. SERVICED LH EMERGENCY EXIT DOOR DAMPER CYLINDER BOTTLE IAW AMM 52-10-00-614-001. LEAK CHECK GOOD. SDF BITE CHECK PASSED.
